Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Fonctions qui opérent sur les espaces de Besov


Authors: Gérard Bourdaud and Dalila Kateb
Journal: Proc. Amer. Math. Soc. 112 (1991), 1067-1076
MSC: Primary 46E35
MathSciNet review: 1055766
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On caractérise les fonctions qui opèrent, par composition à gauche, sur l'espace de Besov $ B_{p,q}^s({\mathbb{R}^n})$ et sur l'espace de Triebel-Lizorkin $ F_{p,q}^s({\mathbb{R}^n})$,pour $ 0 < s < 1{\text{et}}s \ne n/p$. Ce sont les fonctions, s'annulant en zéro, lipschitziennes (pour $ s < n/p$) ou localement lipschitziennes (pour $ s > n/p$).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35

Retrieve articles in all journals with MSC: 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1055766-1
PII: S 0002-9939(1991)1055766-1
Article copyright: © Copyright 1991 American Mathematical Society